Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Lusin-Privalov radial uniqueness theorem and its converse


Author: Robert D. Berman
Journal: Proc. Amer. Math. Soc. 92 (1984), 64-66
MSC: Primary 30D40
DOI: https://doi.org/10.1090/S0002-9939-1984-0749892-8
MathSciNet review: 749892
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ f$ meromorphic on $ \Delta $, let $ {f^ * }$ denote the radial limit function of $ f$, defined at each point of $ {\mathcal{M}_R}$ where the limit exists. Let $ {\mathcal{M}_R}$ denote the class of functions for which $ {f^ * }$ exists in a residual subset of $ C$. We prove the following theorem closely related to the Lusin-Privalov radial uniqueness theorem and its converse. There exists a nonconstant function $ f$ in $ {\mathcal{M}_R}$ such that $ {f^ * }\left( \eta \right) = 0$, $ \eta \in E$, if and only if $ E$ is not metrically dense in any open arc of $ C$. We then show that sufficiency can be proved using functions whose moduli have radial limits at each point of $ C$.


References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and W. Seidel, Some boundary properties of analytic functions, Math. Z. 61 (1954), 186-199. MR 0065643 (16:460d)
  • [2] K. F. Barth and J. G. Clunie, Level curves of functions of bounded characteristic, Proc. Amer. Math. Soc. 82 (1981), 553-559. MR 614877 (82g:30059)
  • [3] R. D. Berman, A converse to the Lusin-Privalov radial uniqueness theorem, Proc. Amer. Math. Soc. 87 (1983), 103-106. MR 677242 (84m:30048)
  • [4] -, Weak reflection, J. London Math. Soc. (2) 28 (1983), 339-349. MR 713388 (85h:30040)
  • [5] R. Cahill, On bounded functions satisfying averaging conditions, Trans. Amer. Math. Soc. 206 (1975), 163-174. MR 0367208 (51:3450)
  • [6] E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Univ. Press, London, 1966. MR 0231999 (38:325)
  • [7] N. N. Lusin and I. I. Privalov, Sur l'unicité et la multiplicité des fonctions analytiques, Ann. Sci. École Norm. Sup. (3) 42 (1925), 143-191. MR 1509265

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40

Retrieve articles in all journals with MSC: 30D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749892-8
Keywords: Radial uniqueness, residual set, metric density
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society